# SDR SWAA2016110109188

- Difficulty date: October 26, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 36,918 hours, 21,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C34678
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY UPPER RIGHT OF CENTER FLOOR SUPPORT CRACKED AT BS 540.   R & R THE BRACKET IAW SRM AND AMM.
